QMC methods for the solution of differential equations with multiple delayed arguments

Reinhold Kainhofer, Robert Tichy

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)111-129
JournalGrazer mathematische Berichte
Volume345
Publication statusPublished - 2002

Cite this

QMC methods for the solution of differential equations with multiple delayed arguments. / Kainhofer, Reinhold; Tichy, Robert.

In: Grazer mathematische Berichte, Vol. 345, 2002, p. 111-129.

Research output: Contribution to journalArticleResearchpeer-review

@article{ee331926d715461eba8b279244bb5757,
title = "QMC methods for the solution of differential equations with multiple delayed arguments",
author = "Reinhold Kainhofer and Robert Tichy",
year = "2002",
language = "English",
volume = "345",
pages = "111--129",
journal = "Grazer mathematische Berichte",
issn = "1016-7692",

}

TY - JOUR

T1 - QMC methods for the solution of differential equations with multiple delayed arguments

AU - Kainhofer, Reinhold

AU - Tichy, Robert

PY - 2002

Y1 - 2002

M3 - Article

VL - 345

SP - 111

EP - 129

JO - Grazer mathematische Berichte

JF - Grazer mathematische Berichte

SN - 1016-7692

ER -